# SDR 9713196636

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636US
- Make and model: Boeing 747251B
- Aircraft serial: 23547
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneu Valve/Contl
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 2 ENGINE NACELLE TEMPERATURE INDICATED HIGH.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND AIRCRAFT RETURNED TO KIX AND LANDED WITHOUT INCIDENT.  REPLACED THE HIGH STAGE VALVE AND CONTROL, OPERATIONAL CHECK GOOD.
